Pain And Fever / Pain Relief

Emerson Healthcare, Llc

Pamprin Multi-symptom Caplets, 20 Ct.

$6.95

Pamprin maximum strength multi-symptom caplets, blue box, 20 count. Each caplet contains 500 mg acetaminophen (pain reliever), 25 mg pamabrom (diuretic) and 15 mg pyrilamine maleate (antihistamine). Pamprin maximum strength multi-symptom goes to work...

Add to Wishlist

Trusted Brands